# SDR AALA20100507DFW01

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 54,947 hours, 27,986 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 10803291
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMB THE CABIN RATE OF PRESSURE CONTINUED TO RISE BEYOND NORMAL.  THE FLOW LIGHT CAME ON AND THE OUTFLOW VALVE FULLY CLOSED AND THEN THE CABIN RATE OF CLIMB RETURNED TO NORMAL.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR PRESSURE REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
